MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. ENDOSCOPE REPROCESSOR

AIZU OLYMPUS CO., LTD. ENDOSCOPE REPROCESSOR
Model Number OER-Pro
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the endoscope reprocessor exhibited an issue in which the cleaning fluid was not drained from the basin during reprocessing.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.However, a field service engineer (fse) was dispatched to the customer site to investigate the reported malfunction.The fse inspected the unit and replaced the affected panels, drain pump, switching valve, and basin sensor, which were determined to be the components most likely associated with the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
ENDOSCOPE REPROCESSOR
Common Device Name
ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50411801
Report Number9610595-2026-68738
Device Sequence Number16074522
Product Code FEB
UDI-Device Identifier04953170258589
UDI-Public04953170258589
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103264
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOER-Pro
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown